Alert archive / Wisconsin / Red Flag Warnings in 2006

Red Flag Warning 1, NWS La Crosse, WI

July 15, 20066 counties in Wisconsin

NWS La Crosse, WI issued this red flag warning at Jul 15, 2006, 11:39 AM CDT for 6 counties in Wisconsin. It took effect at Jul 15, 2006, 1:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 15, 2006, 11:39 AM CDT (16:39 UTC)
In effect from
Jul 15, 2006, 1:00 PM CDT
Expired
Jul 15, 2006, 9:00 PM CDT
In force
8 hr
Issued by
NWS La Crosse, WI

Counties Adams County, WI, Clark County, WI, Jackson County, WI, Juneau County, WI, Monroe County, WI, Taylor County, WI

The radar

The La Crosse radar (KARX), 86 km from the middle of the area, began a volume at 16:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2006-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 115 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2006-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
115 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
1542 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS83 KARX 151639
RFWARX

RED FLAG WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1139 AM CDT SAT JUL 15 2006

...RED FLAG WARNING FOR PARTS OF CENTRAL NORTH-CENTRAL WISCONSIN
THIS AFTERNOON AND EVENING...

.TEMPERATURES IN THE MIDDLE 90S TO NEAR 100 AND DEW POINTS IN THE
UPPER 50S TO LOWER 60S WILL PRODUCE MINIMUM RELATIVE HUMIDITIES OF
25 TO 30 PERCENT ACROSS THE AREA DURING THE AFTERNOON AND EARLY
EVENING HOURS. THESE LOW HUMIDITIES COMBINED WITH SOUTHWEST WINDS OF
10 TO 15 MPH...WITH SOME GUSTS OF 20 TO 25 MPH...AND CRITICALLY
DRY FUELS WILL PRODUCE AN INCREASED DANGER OF WILD-FIRES THIS
AFTERNOON AND EVENING. 

WIZ017-029-034-042>044-160045-
/O.NEW.KARX.FW.W.0001.060715T1800Z-060716T0200Z/
TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS-
INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...SPARTA/TOMAH...MAUSTON
1139 AM CDT SAT JUL 15 2006

...RED FLAG WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

THIS RED FLAG WARNING IS IN EFFECT FOR LOCATIONS ALONG AND
NORTHEAST OF INTERSTATE 94...INCLUDING THE MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...TOMAH...MAUSTON AND ADAMS-FRIENDSHIP AREAS. 

A HOT AND RATHER DRY AIRMASS WILL SPREAD ACROSS THE AREA FOR THE
AFTERNOON AND EARLY EVENING HOURS. SOUTHWEST WINDS WILL INCREASE
TO 10 TO 15 MPH...WITH SOME GUSTS OF 20 TO 25 MPH AS WELL. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

RRS
2 follow-up statements
000 
WWUS83 KARX 152026
RFWARX

RED FLAG WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
326 PM CDT SAT JUL 15 2006

...RED FLAG WARNING CONTINUES FOR PARTS OF CENTRAL AND NORTH-
CENTRAL WISCONSIN UNTIL 9 PM...

.TEMPERATURES IN THE MIDDLE 90S TO NEAR 100 AND DEW POINTS IN THE
UPPER 50S TO AROUND 60 HAVE COMBINED TO PRODUCE RELATIVE
HUMIDITIES OF 25 TO 30 PERCENT ACROSS MUCH OF CENTRAL AND NORTH-
CENTRAL WISCONSIN THIS AFTERNOON. THESE LOW HUMIDITIES WILL
CONTINUE UNTIL SUNSET. THESE HUMIDITIES...SOUTHWEST WINDS OF 10
TO 15 MPH WITH SOME GUSTS OF AROUND 20 MPH...AND CRITICALLY DRY
FUELS WILL PRODUCE AN INCREASED DANGER OF WILD-FIRES UNTIL 9 PM
THIS EVENING.

WIZ017-029-034-042>044-160200-
/O.CON.KARX.FW.W.0001.000000T0000Z-060716T0200Z/
TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS-
INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...SPARTA/TOMAH...MAUSTON
326 PM CDT SAT JUL 15 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

THIS RED FLAG WARNING IS IN EFFECT FOR LOCATIONS ALONG AND
NORTHEAST OF INTERSTATE 94...INCLUDING THE MEDFORD...
NEILLSVILLE...BLACK RIVER FALLS...TOMAH...NECEDAH...MAUSTON AND
ADAMS-FRIENDSHIP AREAS.

A HOT AND RATHER DRY AIRMASS...ALONG WITH SOUTHWEST WINDS OF 10 TO
15 MPH...WITH SOME GUSTS AROUND 20 MPH...WILL CONTINUE ACROSS
THE AREA THROUGH EARLY THIS EVENING. WINDS WILL DIMINISH AND
HUMIDITIES WILL COME UP WITH SUNSET.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

RRS
000 
WWUS83 KARX 160157
RFWARX

RED FLAG WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
857 PM CDT SAT JUL 15 2006

...RED FLAG WARNING WILL EXPIRE AT 900 PM...

.TEMPERATURES WILL SLOWLY FALL DURING THE REMAINDER OF THE
EVENING. THAT COMBINED WITH SLOWLY INCREASING HUMIDITIES AND
DIMINISHING WINDS WILL LEAD TO THE END OF RED FLAG CONDITIONS
ACROSS THE AREA.

WIZ017-029-034-042>044-160300-
/O.EXP.KARX.FW.W.0001.000000T0000Z-060716T0200Z/
TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS-
INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...SPARTA/TOMAH...MAUSTON
857 PM CDT SAT JUL 15 2006

...RED FLAG WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING. 

$$

RABERDING

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this red flag warning went out at Jul 15, 11:30 AM CDT, 9 minutes earlier.

Area forecast discussion, Jul 15, 11:30 AM CDT, 9 minutes before
FXUS63 KARX 151558
AFDARX

AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LA CROSSE WI
1130 AM CDT SAT JUL 15 2006

.UPDATE...
UPDATED FOR FIRE WEATHER CONCERNS/RED FLAG WARNING TODAY...SEE BELOW.

&&

.FIRE WEATHER...
OBSERVED/MODEL SOUNDINGS THIS MORNING INDICATE PLENTY OF DRY AIR
ABOVE THE BOUNDARY LAYER. EQUAL AREA TECHNIQUE APPLIED TO THE MIXED
LAYER OF THE ATMOSPHERE...AS HIGH AS 800MB...YIELDS DEW POINTS IN
THE UPPER 50S/LOWER 60S OVER PORTIONS OF CENTRAL WI DURING THE
AFTERNOON/EARLY EVENING HOURS. THESE DEWPOINT COMBINED WITH EXPECTED
HIGHS HIGHS IN THE MID 90S TO NEAR 100 PRODUCE MINIMUM RH/S IN THE
25 TO 30 PERCENT RANGE. AS THE SFC HIGH RETREATS AND LOW PRESSURE IN
THE DAKOTAS MOVES SLOWLY EAST...THE PRESSURE GRADIENT AND SFC WINDS
OVER THE AREA INCREASE INTO THE 10-15KT RANGE THIS AFTERNOON...MORE-
SO OVER THE NORTH HALF OF THE FORECAST AREA. THESE TEMPS...WINDS AND
MINIMUM RH/S COMBINED WITH CRITICALLY DRY FUELS PRESENT AN INCREASED
DANGER FROM WILDFIRES THIS AFTERNOON AND EARLY THIS EVENING. THUS A
RED FLAG WARNING WILL BE IN EFFECT FOR LOCATIONS ALONG/NORTHEAST OF
INTERSTATE 94 FOR THE AFTERNOON AND EARLY EVENING HOURS TODAY.

&&
RRS

.PREV DISCUSSION... /ISSUED 313 AM CDT SAT JUL 15 2006/

..DANGEROUS HEAT INDICES TODAY THROUGH MONDAY...

SHORT TERM...THROUGH MONDAY NIGHT
FORECAST FOCUS FIRST CENTERS ON THE HEAT THROUGH AT LEAST
MONDAY...AND SMALLER CONCERNS OF THUNDERSTORM THREATS AS WEAK
FRONT SLOWLY SAGS INTO CWA BY SUN NIGHT INTO MONDAY.

AT 07Z...SFC ANALYSIS SHOWED BROAD SFC HIGH PRESSURE OVER IA/MO
WITH ENTIRE CENTRAL CONUS BASICALLY CLOUD FREE. LOW LEVEL MOISTURE
PLUME /CORNBELT INFLUENCE/ POISED JUST TO THE SOUTH OVER IOWA/ILL
AND FOG NOTED IN THIS HIGHER MOISTURE ENVIRONMENT. CENTER OF
STRONG /598DM AT H5/ RIDGE THIS MORNING OVER THE FOUR
CORNERS..EXTENDING EAST INTO THE MID MS RIVER VALLEY. 00Z RAOB
ANALYSIS SHOWED ANOMALOUS /POSITIVE STANDARD DEVIATIONS TO 2.5 AND
3.0/ H85 TEMPS OVER THE CENTRAL PLAINS WHERE TEMPERATURES YDAY
SOARED WELL INTO THE 100S...JUST EAST OF THE HUGE H5 POSITIVE
HEIGHT ANOMALY OVER THE INTERMOUNTAIN WEST. THESE FEATURES ALL
POISED TO SLIDE EAST AND FLATTEN A BIT AS STRONG WLY FLOW NORTH OF
THE INTERNATIONAL BORDER CONTINUES TO SEND ILL-DEFINED WAVES MAINLY
TO THE NORTH OF US THROUGH SUNDAY.

IN THE DETAILS...HOT...AND HOTTER. QUITE A COUPLE OF DAYS ON TAP
FOR THE TRI-STATE...WITH TEMPERATURE DETAILS GOVERNED BY BATTLE OF
MIXING OF LOW LEVEL DEWPOINTS...WHICH PROMOTES FURTHER RISES IN
TEMPS...AND ADVECTION OF THE CORN-FED MOISTURE PLUME TO OUR SOUTH
ON INCREASING SLY FLOW WHICH WILL HINDER WARMING. MY TEMP FORECAST
THIS MORNING CONTINUES STATUS QUO FROM PREVIOUS ISSUANCES...WITH
HIGH CONFIDENCE ON BOTH TODAY AND SUNDAY WELL INTO THE 90S ALL
AREAS...WITH LOCAL INFLUENCES /VALLEYS/ ALLOWING SOME STATIONS
/LSE AND ONA/ POSSIBLY TOUCHING 100F ON EITHER SATURDAY OR
SUNDAY...OR BOTH. CERTAINLY...THE SYNOPTICS FAVOR SUCH
WARMING...GIVEN INCREASING SWLY FLOW AROUND SFC-H85 HIGHS MOVING
OFF TO THE SOUTHEAST TODAY. THIS WILL ALLOW ANOMALOUS H85 TEMPS
FROM 24C /EAST CWA/ TO 26C /WEST CWA/ INTO THE AREA BY AFTERNOON.
AFOREMENTIONED SWLY WINDS WILL AID IN MIXING THIS TO THE SURFACE.
CAVEAT EMPTOR REMAINS THE LOW LEVEL MOISTURE POOL OVER IA/ILL
WHICH...PER COORDINATION WITH SRN NEIGHBORS...HAS BEEN STIFLING
WARMING A BIT THE LAST FEW DAYS. THIS WILL CERTAINLY TRY TO ADVECT
NORTHEAST TODAY...BUT WILL BATTLE INCREASING SOIL DRYNESS AND
DRIER AIRMASS IN PLACE...HENCE THE MOISTURE POOL WILL THIN AND MIX
AS IT MOVES NORTH. CONTINUED THE NOTION THAT DEWPOINTS WILL SETTLE
INTO THE MIDDLE 60S MOST AREAS THIS AFTERNOON...WITH AROUND 70 IN
FAR SOUTH. THIS YIELDS HEAT INDICES IN THE UPPER 90S TO LOWER
100S...HENCE NO HEAT ADVRY TODAY...THOUGH WILL CONTINUE THE ZONE
HEADLINES FOR DANGEROUS HEAT AS WELL AS IN HWO. MAY SEE A FEW
CUMULUS CLOUDS POP...BUT BY AND LARGE...INTENSE SUNSHINE...HOT
TEMPERATURES...AND MARGINAL DEWPOINTS WILL MAKE FOR A VERY TOASTY
AFTERNOON ACROSS THE AREA.

TONIGHT...WAVE MOVING ALONG/NORTH OF THE INTL BORDER WILL PUSH A
WEAK FRONT INTO FAR NRN MN AND NRN WI...WITH ANY STORMS TIED TO
NOCTURNAL LOW LEVEL JET INCREASING CONVERGENCE...WITH STORMS
POPPING NORTH OF THE BOUNDARY. CWA REMAINS CLEAR AND MILD...WITH
OVERNIGHT LOWS INTO THE 70S.

SUNDAY AND SUNDAY NIGHT...AFOREMENTIONED FRONT WILL CONTINUE TO
SAG SLOWLY SOUTH AS INITIAL WAVE FLATTENS RIDGE/LOWERS HEIGHTS A
LITTLE. THIS BOUNDARY WILL AGAIN BECOME STATIONARY TO OUR NORTH IN
THE HEAT OF THE DAY WITH LOW LEVEL TEMPS REMAINING VERY SIMILAR TO
SAT. WITH STRONGER SFC-H85 SWLY FLOW ON SUNDAY...MIXING SHOULD
INCREASE BUT AGAIN WILL BE FIGHTING STRONG ADVECTION OF THE MOISTURE
PLUME TO THE SOUTH. OVERALL...TEMPS MAYBE A DEGREE OR TWO
HIGHER...BUT HEAT INDICES WILL STILL BE MARGINAL. WILL BE THE BETTER
SHOT AT ADVRY CRITERIA BUT WILL EVALUATE THIS FURTHER ON COMING
SHIFTS. MAY BE A STRAY STORM WANDER INTO TAYLOR COUNTY CLOSE TO THE
BOUNDARY...BUT EXPECT THE CAP WILL WIN OUT AS SOUNDINGS SHOW AN
AWFUL LOT OF SURFACE CIN TO OVERCOME. BETTER CHANCE OF STORMS COMES
SUNDAY NIGHT AS BOUNDARY LAYER DECOUPLES AND H85 LOW LEVEL JET OF
35-45KT IMPINGES ON THE BOUNDARY ACROSS THE NRN CWA. BETTER MOISTURE
FLOW INTO THE FRONT AS WELL...WITH PRECIP WATER INCREASING TO 1.5 TO
1.75 ACROSS CNTL/NRN WISC. MAINTAINED LOW POPS ACROSS THE NORTH WITH
UNCERTAINTY ON THE PROXIMITY OF STOUT INHIBITION ON THE SOUNDINGS.
OVERALL SYNOPTIC FORCING RATHER ANEMIC TOO.

MONDAY AND MONDAY NIGHT...STARTS GETTING INTERESTING AS HEIGHTS
CONTINUE TO SLOWLY LOWER OVER THE NRN CONUS...AND FRONT DROPS TO
I-90 BY MONDAY EVENING. THINK MUCH OF MONDAY AFTERNOON WILL BE
DOMINATED BY MORE INTENSE HEATING /CAPPING/...AND RAISED
TEMPERATURES A BIT GIVEN NEW DATA THAT SHOW LOW LEVEL THERMAL
STRUCTURE OVER THE CWA ONLY A TAD COOLER THAN SUNDAY. THAT...AND
WHAT SHOULD BE MOISTURE POOLING ALONG THE BNDRY COULD BRING HEAT
ADVRY CONDS ON MONDAY TOO...AND SIGNIFICANTLY MORE MOISTURE INTO THE
CWA. ANOTHER WEAK WAVE ON THE SRN FRINGE OF STRONG WLY FLOW TO THE
NORTH SHOULD IGNITE AT LEAST SCT THUNDERSTORMS MON EVE AS CAPPING
BREAKS DUE TO HEATING AND INCREASING LOW LEVEL JET IN THE EVENING.
SEVERE PARAMETERS NOT OVERLY IMPRESSIVE GIVEN COPIOUS CAPE...WITH
SHEAR MARGINAL AS STRONGER FLOW REMAINS TO THE NORTH....AND LOW LEVEL
JET NOT AS ROBUST AS TONIGHT/SUNDAY NIGHT...JUST 25 KTS.
HOWEVER...SHOULD BE ENOUGH THERE ESP ERN CWA /FURTHEST REMOVED FROM
CAP/ FOR SCT STORMS MON NIGHT. WILL BE VERY EFFICIENT RAINERS GIVEN
VERY WARM FREEZING LEVELS...AND RATHER SLOW STORM MOVEMENT. WILL
NEED TO WATCH FOR ANY DEVELOPMENT TO BACKBUILD INTO THE HIGHER
THETA-E AIR OVER IA AND TRAIN ALONG THE SLOWLY MOVING OR STALLED
BOUNDARY. NAM/GFS BOTH KIND OF HINTING AT THIS SCENARIO MONDAY NIGHT.

LONG TERM...TUESDAY THROUGH FRIDAY
LATEST /OOZ/ RUN OF THE ECMWF...FALLING INTO NICE AGREEMENT WITH
18Z GFS ENSEMBLE MEANS...WHICH FINALLY BREAK US OUT OF THE HEAT BY
THURS OR FRIDAY OF NEXT WEEK. PRETTY DECENT CONSENSUS THAT
DEVELOPING CNTL/ERN CANADA TROUGH WILL DRIVE A STRONG FRONTAL
PASSAGE THROUGH THE NRN TIER OF THE CONUS...WHICH SHOULD ALLOW
COOLER AIR TO BLEED SOUTH OF THE INTERNATIONAL BORDER. 00Z ECMWF
SHOWING H85 TEMPS INTO THE MID TEENS /C/ WHICH WOULD LIKELY YIELD
LOWER TO MIDDLE 80S AND MUCH LESS HUMIDITY AS NWLY FLOW DRIVES
MOISTURE POOL TO THE SOUTH/EAST. 1024MB SFC HIGH NEAR LAKE
WINNIPEG AND SUB 570DM THICKNESSES SUPPORT THIS NOTION. TIMING
THOUGH NOT ENTIRELY CERTAIN...WITH STILL SOME GOOD HEATING
POTENTIAL IMMEDIATELY AHEAD OF THE BOUNDARY FOR THURSDAY. SINCE WE
ARE WARMER THAN NEIGHBORS ON FRIDAY...WILL DROP FRIDAY HIGHS INTO
THE 80S...AND THESE MAY NEED TO COME DOWN FURTHER.

ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR WIZ017-WIZ029-
     WIZ034-WIZ042-WIZ043-WIZ044.

MN...NONE.
IA...NONE.
&&

BINAU
Hazardous weather outlook, Jul 15, 5:47 AM CDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
547 AM CDT SAT JUL 15 2006

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-161100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
547 AM CDT SAT JUL 15 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA...AND CENTRAL AND WESTERN WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

HEAT WILL BUILD ACROSS THE AREA TODAY AS AN EXPANSIVE
RIDGE OF HIGH PRESSURE BUILDS ACROSS THE UPPER MIDWEST. HEAT
INDICES WILL PUSH INTO THE 95 TO 105 DEGREE RANGE TODAY AND LINGER
INTO THE EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HEAT WILL CONTINUE TO BUILD ACROSS THE AREA SUNDAY AS THE RIDGE OF
HIGH PRESSURE REMAINS OVER THE UPPER MIDWEST. HEAT INDICES WILL
PUSH INTO THE 100 TO 110 DEGREE RANGE ON SUNDAY.

HEAT INDICES IN THIS RANGE CAN CAUSE SUNSTROKE...HEAT CRAMPS...AND
HEAT STROKE WITH PROLONGED EXPOSURE AND OR PHYSICAL ACTIVITY.

A COLD FRONT WILL SINK INTO NORTHERN WISCONSIN AND CENTRAL MINNESOTA
SUNDAY THROUGH SUNDAY NIGHT. THIS WILL PRODUCE A SLIGHT CHANCE
OF THUNDERSTORMS...MAINLY NORTH OF A LINE FROM ROCHESTER MINNESOTA
TO BLACK RIVER FALLS WISCONSIN. WARM AIR ALOFT IN THE ATMOSPHERE
WILL ACT TO INHIBIT ANY SEVERE THREAT.

A LINGERING FRONTAL BOUNDARY AND SEVERAL UPPER LEVEL DISTURBANCES
TRAVERSING EAST ACROSS THE AREA WILL PRODUCE A CONTINUED SMALL CHANCE
OF THUNDERSTORMS THROUGH NEXT WEEK. HOWEVER...IT IS STILL TOO EARLY
TO DISCERN THE EXACT TIMING AND INTENSITY OF THESE DISTURBANCES AND
THUS SEVERE THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

DAS

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 3:30 PM CDTHeat AdvisoryARXAdams, Buffalo, Clark, Crawford, Grant, Jackson and 7 more36 hr

Nearby

Red Flag Warnings in Wisconsin, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.